Contemporary Mathematics. Fundamental Directions
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Contemporary Mathematics. Fundamental Directions, 2007, Volume 22, Pages 38–72 (Mi cmfd84)  

This article is cited in 4 scientific papers (total in 4 papers)

Compact Homogeneous Spaces and Their Generalizations

V. V. Gorbatsevich
Full-text PDF (399 kB) Citations (4)
References:
English version:
Journal of Mathematical Sciences, 2008, Volume 153, Issue 6, Pages 763–798
DOI: https://doi.org/10.1007/s10958-008-9145-9
Bibliographic databases:
UDC: 514.75
Language: Russian
Citation: V. V. Gorbatsevich, “Compact Homogeneous Spaces and Their Generalizations”, Geometry, CMFD, 22, PFUR, M., 2007, 38–72; Journal of Mathematical Sciences, 153:6 (2008), 763–798
Citation in format AMSBIB
\Bibitem{Gor07}
\by V.~V.~Gorbatsevich
\paper Compact Homogeneous Spaces and Their Generalizations
\inbook Geometry
\serial CMFD
\yr 2007
\vol 22
\pages 38--72
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd84}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2336507}
\zmath{https://zbmath.org/?q=an:1171.53037}
\elib{https://elibrary.ru/item.asp?id=13586125}
\transl
\jour Journal of Mathematical Sciences
\yr 2008
\vol 153
\issue 6
\pages 763--798
\crossref{https://doi.org/10.1007/s10958-008-9145-9}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-54349100418}
Linking options:
  • https://www.mathnet.ru/eng/cmfd84
  • https://www.mathnet.ru/eng/cmfd/v22/p38
  • This publication is cited in the following 4 articles:
    1. V. V. Gorbatsevich, “On the fibre structure of compact homogeneous spaces”, Izv. Math., 87:6 (2023), 1161–1184  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Gorbatsevich, “On stationary subgroups of compact homogeneous spaces”, Russian Math. (Iz. VUZ), 63:4 (2019), 31–43  mathnet  crossref  crossref  isi
    3. V. V. Gorbatsevich, “Compact homogeneous spaces of reductive Lie groups and spaces close to them”, Sb. Math., 207:3 (2016), 342–357  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. V. V. Gorbatsevich, “On quasicompact homogeneous spaces”, Siberian Math. J., 54:2 (2013), 231–242  mathnet  crossref  mathscinet  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Современная математика. Фундаментальные направления
    Statistics & downloads:
    Abstract page:397
    Full-text PDF :213
    References:63
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025